# SDR UIEA2020080401689

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,330 hours, 19,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP MESSAGE.  PERFORMED A PACK BITE IAW AMM 21-51-844. CLEARED MESSAGE. OPS CHECKED OK.
